# SDR R61A201202060082

- Difficulty date: February 6, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N176HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000461
- Aircraft time: 626 hours, 365 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-1 SERVICE DOOR DISARM HANDLE DIFFICULT TO OPERATE.  MAINTENANCE RE-SECURED R-1 DOOR EMERGENCY SLIDE BUSTLE PIN PER EMB AMM, OPS CHECK GOOD.
